# SDR 2020FA0000117

- Difficulty date: December 22, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N85251
- Make and model: Bbavia 7AC
- Aircraft serial: 3985
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUND LOOPED ON LANDING AND RT WING STRUCK GROUND AT WING TIP, SEE DRAWING BELOW.  CAUSED LITTLE DAMAGE TO TIP BOW 7-440 AND NO DAMAGE TO RIB S-143.  UPON INSPECTION FOUND 8 CRACKS IN GROWTH RINGS GOING ALL THE WAY TO PLYWOOD DOUBLER FOR REAR SPAR STRUT, WAS ABLE TO PUT RAZOR BLADE INTO MOST CRACKS.
